I am confident enough now to say that what is in this vials is absolutely not HGH !
It is GHRp-6 or some similar peptide. this is the reason for the crazy hunger and insulin like symptoms....
It really does feel like a 1ui injection of insulin (which is the reason why this could ruin your health) but I dont think insulin can in powder form.
TAKE this as a lesson and trust nobody...,be careful brothers.... I am DONE WITH THIS SH*T, yes I lost again my $$$,time,health and feel like a complete idiot.
I can not even do a GH serum blood test because as soon as I inject it I feel like I am about to die... (insulin users should know what I am talking about).
That sucks man, though it's good no extreme damage seems to have been done. Don't feel like an idiot though. You at least were responsible enough to seek guidance when you thought something was wrong. And without a post automatically condemning someone with no analysis done whatsoever.